MathSciNet Relay Station
MathSciNet bibliographic data
MR1926880 17A40 (17B99 18G60)
Hodge, Terrell L.; Parshall, Brian J. On the representation theory of Lie triple systems. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4359–4391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement